# SDR SWAA2025051269123

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 62,052 hours, 37,586 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODD ODOR NEAR EMER EXIT ROW<[01] ACCOMPLISHED FIM TASK 21-00 TASK 806. CUSTOMER REPORTED DRY CLEANNG SMELL. INSPECTED AREA. NO SMELLS AT THIS TIME
